# SDR CALA2025022402463

- Difficulty date: February 24, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 53,814 hours, 19,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGCY EXIT LT ON TRIM BOTTOM RT SIDE LAV D  WONT STAY IN. HANG ING IN AISLE BY ITS CORD. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR     WITH VENDOR ID V936342 MAC RELATED WORK ORDER 000000003130406 AND PRTR CREEKS, TROY (V936342) RESECURED EMERGENCY LIGHT, OPS CKS NORMAL IAW AMM 33-51-14.  OK FOR SERVICE. CREEKS, TROY (V936342) RESECURED EMERGENCY LIGHT, OPS CKS NORMAL IAW AMM 33-51-14.  OK FOR SERVICE. ADD EMP:V936342
